RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2016, Volume 22, Issue 2, Pages 262–283 (Mi adm587)  

RESEARCH ARTICLE

Normal subdigroups and the isomorphism theorems for digroups

Fausto Ongaya, Raúl Velásquezb, Luis Alberto Wills-Toroc

a CIMAT, Jalisco S/N, Valenciana, Gto., C.P. 36240, México
b Instituto de Matemáticas, Universidad de Antioquia, Medellín, Colombia
c Escuela de Matemáticas, Universidad Nacional de Colombia, Medellín, Colombia

Abstract: We discuss the notion of normality of a sub-object in the category of digroups. This allows us to define quotient digroups, and then establish the corresponding analogues of the classical Isomorphism Theorems.

Keywords: digroups, isomorphism theorems.

Funding Agency Grant Number
CONACYT - Consejo Nacional de Ciencia y Tecnología 106 923
Universidad de Antioquia
Universidad Nacional de Colombia 30232
The first author was partially supported by CONACYT, Mexico, research project 106 923; the second author was partially supported by Universidad de Antioquia, CODI research project “Álgebras no asociativas”; and the third author was partially supported by Universidad Nacional de Colombia, research project 30232 “Ideales y Derivaciones en Álgebras de Leibniz”.


Full text: PDF file (394 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 20N99
Received: 06.12.2015
Revised: 04.04.2016
Language:

Citation: Fausto Ongay, Raúl Velásquez, Luis Alberto Wills-Toro, “Normal subdigroups and the isomorphism theorems for digroups”, Algebra Discrete Math., 22:2 (2016), 262–283

Citation in format AMSBIB
\Bibitem{OngVelWil16}
\by Fausto~Ongay, Ra\'ul~Vel\'asquez, Luis~Alberto~Wills-Toro
\paper Normal subdigroups and the isomorphism theorems for digroups
\jour Algebra Discrete Math.
\yr 2016
\vol 22
\issue 2
\pages 262--283
\mathnet{http://mi.mathnet.ru/adm587}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3593124}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000392709600008}


Linking options:
  • http://mi.mathnet.ru/eng/adm587
  • http://mi.mathnet.ru/eng/adm/v22/i2/p262

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:128
    Full text:45
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020